Gaviscon Double Action Mint is a combination of two antacids and an alginate and works in two ways:
1) neutralising excess stomach acid to relieve pain and discomfort.
2) forming a protective barrier over the stomach contents to soothe the burning pain in your chest.
Gaviscon Double Action Mint is used for the treatment of symptoms of gastro-oesophageal reflux such as acid regurgitation,heartburn and indigestionwhich may occur,for example,following meals or during pregnancy and symptoms of excess stomach acidity.
Each 10ml of Oral Suspension contains: 500mg Sodium Alginate, 213mg Sodium Bicarbonate and 325mg Calcium Carbonate as the Active Ingredients It also contains Carbomer, Methyl (E218) and Propyl (E216) Parahydroxybenzoates, Sodium Saccharin, Peppermint Flavour, Sodium Hydroxide and Water
For oral use. Shake well before use. Adults and children over 12 years: Take 10-20ml (two or four 5ml spoonfuls) after meals and at bedtime, up to four times a day. Children under 12 years: Should only be taken on medical advice. If you take too much of this product you may feel bloated. It is unlikely to cause you any harm, but please consult your doctor or pharmacist. If you forget a dose it is not necessary to double the dose next time, just carry on taking as before.